Ordering MAD families a la Kat?tov

Journal of Symbolic Logic 68 (4):1337-1353 (2003)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,698

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Ordering MAD families a la Katětov.Michael Hrušák & Salvador García Ferreira - 2003 - Journal of Symbolic Logic 68 (4):1337-1353.
Ordering MAD families a la Katětov.Salvador Ferreira & Michael Hrušák - 2003 - Journal of Symbolic Logic 68 (4):1337-1353.
Happy and mad families in L.Itay Neeman & Zach Norwood - 2018 - Journal of Symbolic Logic 83 (2):572-597.
Σ12 and Π11 Mad Families.Asger Törnquist - 2009 - Journal of Symbolic Logic 78 (4):1181-1182.
Σ1 2 and Π1 1 Mad Families.Asger Törnquist - 2013 - Journal of Symbolic Logic 78 (4):1181-1182.
$\Sigma^12$ and $\Pi^11$ mad families.Asger Törnquist - 2013 - Journal of Symbolic Logic 78 (4):1181-1182.
Katětov Order on Mad Families.Osvaldo Guzmán - 2024 - Journal of Symbolic Logic 89 (2):794-828.
Cohen-stable families of subsets of integers.Miloš S. Kurilić - 2001 - Journal of Symbolic Logic 66 (1):257-270.

Analytics

Added to PP
2010-08-24

Downloads
22 (#717,029)

6 months
12 (#312,095)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Katětov order on Borel ideals.Michael Hrušák - 2017 - Archive for Mathematical Logic 56 (7-8):831-847.
Forcing indestructibility of MAD families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.
Indestructibility of ideals and MAD families.David Chodounský & Osvaldo Guzmán - 2021 - Annals of Pure and Applied Logic 172 (5):102905.

View all 8 citations / Add more citations

References found in this work

No references found.

Add more references